# SDR CA960227011

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Spur Gear
- Part number: 107006204
- Condition: Broken
- Location: Eng
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ENG ACCESSORY DRIVE FAILED.  ENGINE REPAIRED.
